# SDR DALA2023030601643

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 CORROSION ON FLOOR STRINGERS LBL 16, 7, AND RBL 7, 16 BTW STA 1460 TO 1480 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00245 LEVEL CORROSION 2: FLOOR STRINGERS LBL 7, AND RBL 7, 16 BTW STA 1468.5 TO 1471.5 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. FLOOR STRINGER LBL 16 BTW STA 1460 TO 1480 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM UNDER NRC 00234. (2654012)
